Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i10.50
pages 60-76

Study of Convergence of One-Step Adaptive Identification Algorithms

Boris D. Liberol
Kharkov National University of Radio and Electronics, Kharkov
Oleg G. Rudenko
Simon Kuznets Kharkov National University of Economics, Kharkov
Alexander A. Bezsonov
Simon Kuznets Kharkov National University of Economics, Kharkov

RESUMO

The question of convergence of the regularized one-step adaptive algorithms of Kaczmarz and Nagumo–Noda, used for solving the identification problem, is studied. Estimates of the rate of algorithms convergence are obtained, and it is shown that the introduction of the regularization parameter together with improving the computational stability of the algorithms slightly retards the process of identification. The presence of information about statistical properties of useful signals and interferences enables the selection of the algorithm parameters providing their maximum convergence rate.


Articles with similar content:

Spectral Selection of Very-Low Frequencies Processes
Telecommunications and Radio Engineering, Vol.68, 2009, issue 2
Yu. A. Kopylov, I. A. Vyazmitinov, Oleg Sytnik, Ye. I. Myroshnychenko
To the Construction of Parametric Families of Ellipsoidal Estimates and their Optimization in Problems of the Nonstochastic Identification of Parameters and State of Many-Dimensional Discrete Control Objects
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Victor V. Volosov
On the Structural and Parametric Identification under the Limited Uncertainty and Approximating Models of Multidimensional Systems
Journal of Automation and Information Sciences, Vol.43, 2011, issue 6
Alexey V. Gummel, Vyacheslav F. Gubarev, Artem A. Kryshtal, Vladislav Yu. Oles
Stability and Effective Algorithms for Solving Multiobjective Discrete Optimization Problems with Incomplete Information
Journal of Automation and Information Sciences, Vol.46, 2014, issue 2
Natalya V. Semenova, Vladimir M. Kotov , Tatyana I. Sergienko , Tatyana T. Lebedeva , Vladimir A. Emelichev , Kirill G. Kuzmin
Minimization of Variance for Multidimensional Processes with Multirate Sampling for Models in Space of States with Delay
Journal of Automation and Information Sciences, Vol.42, 2010, issue 9
Victor D. Romanenko, Alexey A. Reutov